# SDR XMXR202104230004

- Difficulty date: April 1, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N335AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500079
- Aircraft time: 5,895 hours, 3,905 cycles
- Engine: Pwc PW535E
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: RYLB534044
- Part serial: 3905
- Condition: Failed
- Location: Nr 2 Bleed
- Part time: 5,895 hours, 3,905 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 2 OVERPRESSURE FOLLOWED BY A BLEED 2 FAIL
